# SDR SWAA2025011577753

- Difficulty date: December 15, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,233 hours, 33,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST)CRACK ON WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR16L AT PASSENGER CABIN.  REPAIRED AREA ON WEB BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR16L AT PASSENGER CABIN  IAW EA: 24-153-03556-WIP1 REV: A FIGURE 1 PAGE 2.
